# SDR LR7A99135

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HST5505, FOUND FS 1095 VERTICAL STAB WEB CRACKED AT VSS 9 TO 12.  REPAIRED IAW DWG R99-0002-8 AND MPP L100-404-99-061.  NR 545.
